# SDR CA000706022

- Difficulty date: May 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 7,182 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 704A33651157
- Condition: Rough
- Location: Swashplate
- Part time: 3,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF THE 100 HOUR INSPECTION REMOVED THE MAIN ROTOR PITCH LINK FROM THE ROTATING STAR OF THE SWASHPLATE & THE SWASHPLATE DRAG BRACE. THE SWASHPLATE ROTATING STAR WAS ROTATED, FOUND THE SWASHPLATE DUPLEX BEARING ROUGH & DRY.  NOTED THAT THE UPPER BEARING SEAL HAD A WAFFLE LOOK TO IT. SINCE THE LAST INSPECTION AND GREASING, THIS BEARING HAD LOST THE GREASE.
